English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94586/125118 (76%)
Visitors : 30554462      Online Users : 316
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/110192
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/110192

    Title: A necessary condition on the functional curability of HIV infection
    Authors: 陳政輝
    Chen, Jeng-Huei
    Contributors: 應數系
    Keywords: Human Immunodeficiency Virus (HIV);AIDS;functional curability;dynamical model;optimal control
    Date: 2016-04
    Issue Date: 2017-06-05 15:05:16 (UTC+8)
    Abstract: Let the Human Immunodeficiency Virus (HIV) infection be modeled by a dynamical system. A classical result shows that if the basic reproduction number is less than one, the system eventually reaches the virus eradication state. If it is greater than one, the virus population sustains within hosts. In the latter case, treatments are required for patients with persistent high viral load. However, in the treatment of this infection, it is usually difficult to completely eliminate the within-host viruses for infected patients. Recently, a treatment goal set up by the medical society is to achieve a functional cure for patients. A functional cure in the treatment of HIV infection is to permanently suppress the virus replication or to lead to patients' long-term remission state without completely eliminating the within-host viruses. In our previous study, we extend the classical result and show that a functional cure is possible only if the capability of patients' immune stimulation starts to attenuate when the density of infected cells is below a threshold. In this study, we show that the conclusion is still valid in a more accurate model proposed by Adams, Banks et al. This finding implies that the reached conclusion is robust under different accuracy in modeling HIV infection and suggests that it is the fundamental principle in governing the the phenomenon of a functional cure.
    Relation: International Journal of Applied Mathematics, Vol.29, No.2, pp.271-289
    Data Type: article
    DOI 連結: http://dx.doi.org/10.12732/ijam.v29i2.10
    DOI: 10.12732/ijam.v29i2.10
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    10.pdf236KbAdobe PDF301View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback